# SDR DALA2015090205397

- Difficulty date: September 2, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Stuck
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT HAS A STUCK BEARING ON AILERON CONTROL TAB SECTOR LINK AT LT WING T/E.  STUCK BEARING ON LT AILERON CONTROL TAB SECTOR LINK WAS REPLACED IAW CMM 27-11-17.
